MathSciNet Relay Station
MathSciNet bibliographic data
MR1458521 60J65 (60J60)
Jeanblanc, M.; Pitman, J.; Yor, M. The Feynman-Kac formula and decomposition of Brownian paths. Mat. Apl. Comput. 16 (1997), no. 1, 27–52.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement